| Model Number |
97000HS |
| Medical Device Problem Code |
Incorrect, Inadequate or Imprecise Result or Readings (1535)
| Health Effect - Clinical Code |
No Consequences Or Impact To Patient (2199)
| Date of Event |
01/28/2020
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Investigation conclusion: the customer's complaint was not replicated during in-house testing of retain device lot t10961n with normal "apparently healthy" donors.No issues with tni recovery observed; lot performed properly.Manufacturing batch records for the lot were reviewed, lot met release specifications.The root cause could not be determined.Based on the information available, there is no indication of a product deficiency and no corrective action is required.
Event or Problem Description
Customer reported the following occurring for one patient.On (b)(6) 2020, a female patient presented to the customers facility with pain in chest.Patient was given nitro patch, aspirin and ativan.Patient was tested on the triage platform three times.(time for tests was not provided) ckmb: <1.0; myo: 48.7; tni: <0.05, ckmb: <1.0; myo: 37.8; tni: 0.22, ckmb: <1.0; myo: 48.0; tni: <0.05.Although requested, no additional information provided.Facility triage cut-off for tni: 0.05.
Additional Manufacturer Narrative
Included test times in section b5.Customer provided patient final diagnosis which was also included in section b5.
Event or Problem Description
Customer reported the following occurring for one patient.On (b)(6) 2020, a female patient presented to the customers facility with pain in chest.Patient was given nitro patch, aspirin and ativan.Patient was tested on the triage platform three times.16:15: meter serial number (b)(6): ckmb: <1.0; myo: 37.8; tni: 0.22.16:21: meter serial number (b)(6): ckmb: <1.0; myo: 48.0; tni: <0.05.16:40: meter serial number (b)(6): ckmb: <1.0; myo: 48.7; tni: <0.05.Facility triage cut-off for tni: 0.05 customer provided an update on 3/2/2020.Patient "final dx of myocarditis.".